# SDR 95ZZZX3481

- Difficulty date: July 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N22155
- Make and model: Cessna 150
- Aircraft serial: 15068103
- System (JASC): 2720 · Rudder Control System
- Part: Horn
- Part number: 04310074
- Condition: Cracked
- Location: Rudder Control
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW PART FROM CESSNA PARTS DISTRIBUTOR.  VISUAL INSPECTION REVEALED CRACKS, SUSPECT DUE TO IMPERFECTIONS IN FORGING AND DUE TO BENDING DURING MANUFACTURE.  PART RETURNED TO PARTS SUPPLIER.  SUGGEST BETTER QUALITY CONTROL DURING INSPECTION PROCESS FROM CESSNA.
